# SDR 05FDEA00659

- Difficulty date: March 28, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46835
- Aircraft time: 76,395 hours, 19,793 cycles
- Engine: Ge CF650C2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENG EXCESSIVE OIL USAGE OR LOSS, AT ENG START HAD 19 QTS AFTER ENGINE START WAS APPROX 17 QTS.  AT 1.5 HRS INTO FLT READ 11 QTS AND STILL DROPPING 7  QTS AT TOUCHDOWN 4 HRS 10 MIN TOTAL TIME.  REMOVED NR 10 DRIVE ADAPTER, FOUND O-RING SEAL ON IDLER GEAR SECTION BAD.  REMOVED AND REPLACED O-RING.  INSTALLED ADAPTER PER DC10-30 MM 72-65-00-8.  RECHECKED AREA WITH PRESSURE ADAPTER, NO LEAKS NOTED.  REMOVED ADAPTER AND REINSTALLED SHAFTS AND COVERS.  REINSTALLED GENERATOR PER DC10-30 MM 24-21-04 AND REINSTALLED CSD PER DC 10-30 MM 24-11-09.  RAN ENGINE AT HIGH POWER AND RECHECKED DRAINS, NO LEAKS NOTED.
